# SDR ABXA2022030532

- Difficulty date: March 5, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767
- Aircraft serial: 22315
- Aircraft time: 90,707 hours, 23,035 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED LH T/R AMBER LIGHT AND TR NOT STOWED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE FOUND W146-063-20 WIRE BORKEN AT TB 458. RE-TERMINATED NAMED WIRE IAW SWPM 20-10-11 AND WDM 78-34-11. LEFT T/R OPS CHECK GOOD IAW B767 AMM 78-31-00. AIRCRAFT RETURNED TO SERVICE.
